British journal of haematology · 2025
Acute splenomegaly, haemolysis, and thrombocytopenia following luspatercept initiation in a patient with transfusion-dependent thalassaemia: A case report.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zaidel Bianca, Garland Stephanie, Merkeley Hayley
Аннотация
Patients with transfusion-dependent thalassaemia (TDT) require chronic, life-sustaining red blood cell transfusions, which contribute to iron overload and associated morbidity and mortality. Luspatercept, an inhibitor of the transforming growth factor-beta pathway, decreases transfusion requirements in a subset of transfusion-dependent β-thalassaemia patients and is increasingly prescribed in clinical practice. Subsequent to regulatory approvals, several reports have identified the risk of extra-medullary haematopoiesis, which resulted in updated safety labelling. In this report, we present a case of a patient with TDT who developed severe splenomegaly, haemolysis and thrombocytopenia necessitating treatment discontinuation.